# SDR AALA202310307431

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N307TA
- Make and model: Boeing 737823
- Aircraft serial: 67988
- Aircraft time: 1,036 hours, 403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT FLIGHT ATTENDANT FORWARD INBOARD INOPERATIVE. REMOVED AND REPLACED EMERGENCY FLASHLIGHT FLIGHT ATTENDANT FORWARD INBOARD IAW JOB CARD 09C00005001. OPERATIONAL TEST GOOD.
